# SDR HEEA954979

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC50811
- Condition: Leaking
- Location: M/R Control
- Part time: 1,219 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING BETWEEN SERVO BODY AND SERVO SHAFT.  ALSO LEAKING FROM SMALL HOLE IN SERVO SHAFT.
